MathSciNet Relay Station
MathSciNet bibliographic data
MR2164863 (2006f:34145) 34K20 (34K18 37N25 92D25)
Liu, Zhihua; Yuan, Rong Stability and bifurcation in a harvested one-predator–two-prey model with delays. Chaos Solitons Fractals 27 (2006), no. 5, 1395–1407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement